# SDR 07FDEA02569

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD SIDE OF FLOORBEAM C27 VERTICAL STIFFENER OUTBD SEATRACK 2R HAS .25" LONG CRACK IAW A300-600 AMM 53-13-11-6.  REPAIRED FLOORBEAM IN FWD CARGO COMPARTMENT C27 OUTBD SEATRACK 2R IAW A300-600 SRM 53-10-15 FIG 207.
